# SDR ASAA2023022342260

- Difficulty date: February 23, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR LOWER SILL WEB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT DOOR LOWER SILL WEB IAW BOEING 737-700 SRM 51-40-02-0G-0 W3" O.045 R.039 L10" D.006.
